# SDR CHQA201100315

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SEAT TRACK FROM FRAME 36 TO FRAME 46 IN THE RIGHT CENTER AISLE.  MAINTENANCE REPLACED THE RIGHT CENTER AISLE SEAT TRACK IN ACCORDANCE WITH EMB145 AMM 53-01-06.
